| Model Number |
ZCU375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event - unknown/not provided, best estimate is between 10/6/2020 and 12/8/2020.The intraocular lens (iol) is not returning for evaluation as it was discarded by the customer; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.
Event or Problem Description
The patient has bilateral implants.It was reported that a tecnis toric intraocular lens (iol) was explanted from the patient's left (os) eye.The reason for explant was not provided.The replacement lens is a zct lens.No further information provided.This complaint file represents the left (os) eye.A separate report will be submitted for the right (od) eye.